MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6; CEMENTLESS HIP STEM
Catalog Number 01.13.106R
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 may 2019: lot 184066: (b)(4) items manufactured and released on 22-oct-2018.Expiration date: 2023-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 weeks after primary surgery, complaining of pain caused by a vancouver b2 fracture and the cause of the fracture is unknown.The surgeon cabled the fracture and revised the head and stem.The surgery was completed successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8591155
Report Number3005180920-2019-00351
Device Sequence Number2014771
Product Code LZO
UDI-Device Identifier07630030803260
UDI-Public07630030803260
Combination Product (Y/N)N
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2023
Device Catalogue Number01.13.106R
Device Lot Number184066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;